# SDR SWAA2023030812871

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 19,268 hours, 9,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT NEEDS BATTERY (DID NOT TEST)<[01] R&R?D AFT GALLEY FLASHLIGHT PER MM 25-64-00. OPS CHECK GOOD
